# SDR WX0A201812173374

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 43,779 hours, 28,504 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Computer
- Part number: 664700500A
- Part serial: 001LG12893
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT DURING DEPARTURE.  R & R THE NR 2 LGCIU  COMPUTER.
